Steroid + Dermatology
I received a steroid shot in my buttocks for a case of Bronchitis & I have a very large indent where the shot was given. (photo)
The doctor gave me a steroid shot in my upper left buttocks. The nurse warned me that I may see an indent where the shot was given but it will go away... READ MORE
I have facial cyst, was about the size of dime in diameter, lies beneath mole on right cheek. Have been to dermatologist. H injected cyst with... READ MORE
I have a bout of comedonal acne after facial surgery, and developing hematoma/ internal scar tissue. my skin is also thinner because it was treated w... READ MORE
I have a fibrous nodule that appeared on my face, where my eye glasses meet my nose, on the right side. Any suggestion?
I was told by a plastic surgeon that a steroid injection should help dissolve this hard bump? DO you recommend this? Or should I just wait it out,... READ MORE
Dear Dr, A couple months ago I went to a physician for a tinea infection in the groin and penis area and he prescribed lotrisone. The steroid has... READ MORE
I am 38 male here.I have a problem on scrotum skin irritation after a long term of using steroids creams for penile shaft.A dermatologist says it... READ MORE
Do I Really Have Seabather's Eruption After Taking Steroids, Zrtec 2x a Day, 5 Months Later? (photo)
Felt a stinging sensation while snorkeling in the Philippians. By the time I got to shore I had a rash on my legs and arms. Two days later is was all... READ MORE
Hello doctor. three mnths ago i had a steroid injection on my right wrist. the reason ws inflammation exactly after 3 months, a white patch has... READ MORE
Injection done with 4mg kenalog in January. The indentation so happens to align with natural crease of the nose (left side). 1yr later atrophy remains... READ MORE
It does not hurt or itch, but it is terrible looking. I've had it for almost 3 years now and the only thing that worked was steroids. I went to the... READ MORE
I have redness and swelling under my chin. is it safe to use a steroid gel while using the Obagi Nu-Derm system? if so, at what step should i apply... READ MORE
I Had Steriod Injection on the Front of my Hairline Due to Bald Patch. Now I Have a Dent & Lighter Skin. Will This Ever Go Away?
I got my 2nd steriod injection in may 2013 & i can see a dent its so obvious & lightening of the skin in that area. Its really upsetting &... READ MORE
They came from a steroid HQ cream I used. Unfortunately I have been told I can't cut them out even though I would prefer a scar to these marks.... READ MORE
I Have had a persistent red rash on my face for 4 weeks now, is it Rosacea or steroid based Rosacea? (photos)
I have had a skin test as well at my local chemist and i have very dehydrated skin and it's also very oily as well. I have been using the Avene... READ MORE
The skin on my face gets greasy, red and aggravated every day unless I shave; and even so the aggravation tends to build up.
Constantly using strong steroid creams on the face, and unable to find a solution. Have been told that it is sebborheic dermatitis, but I even... READ MORE
I have a fibrous nodule that appeared on my face, near the tear duct area. Should I go back for a stronger steroid injection?
I had a very small amount of steroid injected into it a week ago and no change.The Dr, who injected the bump,said I should come back in a couple of... READ MORE
What's this pls? I have unidentified pinkish, bumpy thickened skin above my lip. The skin above my brow is also pinkish. (photo)
3 years ago I went to see my dermatologist for pityriasis rosea.He cured it. Then this pink rash started but he doesn't know what it is and his creams... READ MORE
Sebaceous cyst injected with steroid (kenalog) and it still has a sm white spot w/red/purplish for 3 mos. Will discolor go away?
Can Adapalene be used to treat and repair the damage and thinning of the skin around my eyes and eyelids due to eczema?
I've suffered from facial eczema since childhood. Even when I'm not having an outbreak, my eyelids and upper lip are rough, discolored, and scarred... READ MORE
What are these bumps on my forehead? I thought it was a dermatitis but no change in products or improvement ! (photo)
My PCP put me on a steroid cream and said if it doesn't clear it up follow up with dermatology. I've always had great skin and never even had acne in... READ MORE